If a patient stops taking Lexapro suddenly, then he is likely to develop withdrawal symptoms from the medicine. In order to avoid such unpleasant symptoms, doctors strongly advise patients to gradually stop taking the medicine. Patients who have been taking this medicine for long should be aware of its withdrawal symptoms so that they can get the necessary help when they are affected by the symptoms.
Lexapro Withdrawal Symptoms
As per the report submitted by the journal American Family Physician, more than 20% of the patients who use Lexapro online suffer from withdrawal symptoms.
Let us consider some of the withdrawal symptoms from Lexapro.
- Flu-like symptoms
- Difficulty in sleeping
- Balancing issues
- Sensory disturbances
- Visual disturbances
- Enhanced anxiety and arousal
- Rebound depression
- Changes in Appetite
‘Brain shock’ is another one of the unusual Lexapro withdrawal symptoms that people go through which can be explained as a sensation that their head is vibrating or in shock. Most of the Lexapro withdrawal symptoms usually occur within 3 days after the medication is stopped. Most of the people who suffer from the withdrawal symptoms of Lexapro have usually taken the medication for at least six weeks or so.
How to Reduce the Risk of Lexapro Withdrawal Symptoms?
In order to make sure that you are not affected by the withdrawal symptoms of buy Lexapro medication, you must ensure to discontinue the medicine only under medical supervision. Most of the doctors wean you off Lexapro by slowly reducing the dosage over the period of six to eight weeks, which gives enough time for the body and brain to adjust to the changes. One major drawback of Lexapro withdrawal symptoms is that it can mimic other life threatening medical conditions such as stroke.
If you are being affected by generic Lexapro withdrawal symptoms, you must understand that the health changes are definitely temporary and they can be controlled in a short period of time. Many of the doctors will stop the medication in cases where the symptoms are severe and will restart the medicine only after all the symptoms have subsided.